Please use this identifier to cite or link to this item:
Title: Anomaly cancellation at finite cutoff
Author: Soto Riera, Joan
Keywords: Pertorbació (Dinàmica quàntica)
Renormalització (Física)
Perturbation (Quantum dynamics)
Renormalization (Physics)
Issue Date: 1992
Publisher: The American Physical Society
Abstract: We describe a perturbative framework in which finite cutoff (Λ) effects can be taken into account. Essentially it consists of keeping terms of O( Λ − 2 ) in the usual perturbation theory once the complete set of dimension-six operators have been included in the Lagrangian with coupling constants proportional to Λ − 2 . This is motivated by Wilson renormalization-group arguments. The occurrence of local gauge anomalies is analyzed within this framework. It is proven that no genuine contribution to the anomaly arises at O( Λ − 2 ). The discussion is completely general though special attention is paid to the standard model.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1992, vol. 45, núm. 12, p. 4621-4631
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
68741.pdf1.74 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.